# SDR GTIA2016071001505

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 7,054 hours, 3,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.'S EMERGENCY FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW CMM 25-60-21-. OPS CHECKED GOOD
